Generic placeholder image

Current Drug Safety

Editor-in-Chief

ISSN (Print): 1574-8863
ISSN (Online): 2212-3911

Human Growth Hormone Induced Cholestatic Hepatitis in a Growth Hormone Deficient Patient with Short Stature

Author(s): Mozhghan Zahmatkeshan, Zohre Karamizadeh, Bita Geramizadeh and Ahad Eshraghian

Volume 9 , Issue 1 , 2014

Page: [63 - 64] Pages: 2

DOI: 10.2174/1574886308666131217115453

Price: $65

Abstract

Case Description: We report a patient with growth hormone deficiency that developed cholestatic hepatitis during treatment with recombinant human growth hormone (HGH). The patient developed jaundice and pruritus during treatment with growth hormone. She did not use any other medications. Her jaundice and pruritus were disappeared and liver enzyme disturbances were normalized after HGH discontinuation.

Conclusion: Clinician should be aware of this potential adverse drug reaction and frequent checking of liver enzymes is recommended in patients treating with HGH.

Keywords: Cholestatic hepatitis, human growth hormone, growth hormone deficiency.


Rights & Permissions Print Export Cite as
© 2022 Bentham Science Publishers | Privacy Policy